Blow-up in nonlinear Sobolev type equations
by
 
Alʹshin, A. B.

Title
: 
Blow-up in nonlinear Sobolev type equations

Author
: 
Alʹshin, A. B.

Personal Author
: 
Alʹshin, A. B.

Publication Information
: 
Berlin ; New York : De Gruyter, c2011.

Physical Description
: 
xii, 648 p. : ill.

Series
: 
De Gruyter series in nonlinear analysis and applications, 15
 
De Gruyter series in nonlinear analysis and applications ; 15.

Subject Term
: 
Initial value problems -- Numerical solutions.
 
Nonlinear difference equations.
 
Mathematical physics.

Genre
: 
Electronic books.

Added Author
: 
Korpusov, M. O.
 
Sveshnikov, A. G. (Alekseĭ Georgievich), 1924-

Added Corporate Author
: 
ProQuest (Firm)

Electronic Access
: 
Click to View


Shelf NumberItem BarcodeShelf LocationShelf LocationHolding Information
QA378 .A47 2011985246-1001Ebook CentralEbook Central